# SDR CALA2023062802070

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 141N516150
- Condition: Unknown
- Location: Sta 395-418
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACED FLOOR SUPPORT FITTING AT STA 395-418 I/A/W 5 1-40-05 REMOVED AND REPLACED FLOOR SUPPORT FITTING AT 395-415 I/A/W SRM 51-40-02 AND ECRA 5316-01014.
